# SDR ASAA2013092496050

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 19,150 hours, 5,927 cycles
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hf System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 2 CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.  RESET CIRCUIT BREAKER IAW AMM 20-60-01-860-801. SYS OPS CHECKED GOOD IAW AMM 23-11-00-710-801.
